Michigan, 2008Damaging Wind in Michigan, June 26, 2008
June 26, 2008 · NWS IWX · 1 event in 1 county or zone
A stationary boundary across the area combined with remnants of overnight convection. This interacted with moderate instability to allow for numerous thunderstorms, a few of which reached severe levels.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stationary boundary across the area combined with remnants of overnight convection. This interacted with moderate instability to allow for numerous thunderstorms, a few of which reached severe levels.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 26, 12:31 PM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 26, 12:31 PM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
131 PM EDT THU JUN 26 2008
.AVIATION...
THUNDERSTORMS HAVE DEVELOPED OVER THE WESTERN AND SOUTHERN
PORTIONS OF THE FORECAST AREA. THESE SHOULD NOT IMPACT KSBN
UNTIL MID AFTERNOON BUT WILL TRACK NORTHEAST TOWARDS KFWA. MORE
DEVELOPMENT UPSTREAM OVER IOWA WILL PROPAGATE TOWARDS THE REGION
WITH POTENTIAL AFFECTS ON TERMINALS OVERNIGHT INTO FRIDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 1131 AM EDT THU JUN 26 2008/
UPDATE...
WELL DEFINED MCV SHOWING UP ON VIS AND RADAR LOOPS CENTERED NEAR
PONTIAC ILLINOIS AT 15Z. JUST AHEAD OF THIS FEATURE A NARROW LINE
OF SHOWERS AND STORMS HAS STARTED TO GAIN SOME STRENGTH ESPECIALLY
ACROSS JASPER COUNTY. THIS WILL MOVE INTO FAR WESTERN AREAS OVER
THE NEXT COUPLE OF HOURS. FRONTAL BOUNDARY WORKING SOUTH NOW
THROUGH CENTRAL LOWER MICHIGAN WILL ALSO BECOME A PLAYER BY LATE
AFTERNOON. MESOANALYSIS INDICATES CAPES ALREADY IN THE 2000-2500
J/KG WITH LITTLE CAP IN SW AREAS. AS HEATING CONTINUES AND STORM
TO THE WEST LIKELY BEGINS TO SEND OUTFLOW BOUNDARIES
OUT...EXPECTING SCT STORMS TO DEVELOP THIS AFTERNOON. MAIN THREAT
WOULD APPEAR TO BE TORRENTIAL RAINFALL AT THIS TIME WITH POOR
OVERALL WIND FIELDS AND FREEZING LEVEL ABOVE 14KFT KEEPING
ORGANIZED CONVECTIVE THREAT A BIT LIMITED. HOWEVER...WITH NATURE
OF LOCALIZED SHEAR WITH MCV WILL NEED TO MONITOR THINGS. WIND
FIELDS OVERALL WERE MUCH BETTER YESTERDAY AND ARE NOT ANTICIPATED
TO IMPROVE UNTIL LATER TODAY. KLOT JUST RELAYED ONLY HEAVY RAIN
UNDER THIS STORM AT THE PRESENT TIME.
PREV DISCUSSION... /ISSUED 801 AM EDT THU JUN 26 2008/
AVIATION...
12Z TAFS. POCKETS OF MVFR CIGS/VSBYS SHOULD QUICKLY LIFT THROUGH
14Z AS MIXING GETS UNDERWAY. AS MENTIONED ABOVE...ISOL STORMS WILL
BE AROUND THE AREA...MAINLY STAYING SOUTH OF KSBN BUT WILL BE
CLOSE CALL FOR KFWA. WILL GO WITH A TEMPO FOR A FEW HOURS LATER
THIS MORNING TO COVER ACTIVITY WEST OF KFWA LIKELY MOVING IN.
OTHERWISE FORECAST INTO THIS AFTERNOON AND TONIGHT REMAINS A BIT
UNCERTAIN WITH VERY UNSTABLE AIRMASS EXPECTED AND SEVERAL
POTENTIAL TRIGGERS. ALSO REMNANTS OF COMPLEX UPSTREAM IN ND AND MN
WILL LIKELY MOVE IN TONIGHT TO GIVE ADDITIONAL CHANCES. RISK FOR
STORMS WILL BE GREATEST IN THE KSBN AREA BUT SINCE EXACT
TIMING/COVERAGE STILL IN QUESTION WILL LEAVE ANYTHING OUT OF THE
TAFS.
PREV DISCUSSION... /ISSUED 454 AM EDT THU JUN 26 2008/
SHORT TERM...
TODAY THROUGH TONIGHT
ANOTHER COMPLICATED AND INTERESTING FORECAST IN THE BOOKS. SEVERAL
ATMOSPHERIC SCALES ARE SET TO INTERACT TODAY...TO PROVIDE YET
ANOTHER DAY OF STORMY WEATHER FOR THE REGION. ONGOING CONVECTIVE
COMPLEX TO THE WEST IS BEING SUPPORTED BY A 30 KNOT H85 LLJ. H7 FLOW
AND CORFIDI VECTORS CONFIRM SE MOVEMENT WILL CONTINUE. RADAR IS
INDICATING THAT CONVECTIVE TOWERS ON THE LEADING EDGE OF THE SYSTEM
IS WELL BEHIND THE OUTFLOW BOUNDARY...SUGGESTING WEAKENING NATURE TO
THE SYSTEM. WELL DEFINED MCV IS IN PLACE AND IS EXPECTED TO PASS
JUST TO THE SOUTH OF THE FA...AND LIKELY SUPPORT NEW CONVECTION THIS
MORNING AND AFTERNOON. CONVECTION HAS DEVELOPED NEAR PONTIAC IL IN
RESPONSE TO A WEAK H85 CONVERGENCE ZONE AND LIFT ENHANCE FLOW FROM
THE MCV. IT IS ENTIRELY POSSIBLE THAT THIS CONVERGENT ZONE...WHICH
EXTENDS EAST ACROSS SOUTHERN PORTIONS OF THE FA COULD IGNITE THIS
MORNING GIVEN AMPLE ELEVATED CAPE IN PLACE. WILL LET CHANCE POPS
RIDE FOR NOW. MEANWHILE....PROFILER DATA CONFIRMS LL TROUGH AXIS
EXTENDING FROM SOUTHERN IA IN CENTRAL MI. THIS FEATURE WILL CONTINUE
TO PROPAGATE SOUTH AND STALL ACROSS NORTHERN PORTIONS OF THE FA THIS
AFTERNOON...PROVIDING THE FOCUS FOR NEW CONVECTION POTENTIAL. NEXT
IMPORTANT FEATURE IS THE VIGOROUS CONVECTION OVER SD AHEAD OF A
STRONG MID LEVEL WAVE. RADAR TRENDS INDICATE THAT AN MCV IS ALREADY
IN THE PROCESS OF DEVELOPING PER WAA WING. THIS SYSTEM IS PRETTY MUCH
FOLLOWING THE AFOREMENTIONED TROUGH AXIS...WHICH EXTENDS NW FROM IA
INTO SD. LOCALLY...AREAS OF DENSE FOG HAVE DEVELOPED IN MAINLY
NORTHEAST PORTIONS OF THE FA. VISIBILITIES HAVE BEEN WAVERING
BETWEEN 3 AN 1/4 MILES AT MANY LOCATIONS. STRONGER LL FLOW JUST OFF
THE SFC IS LIKELY INHIBITING THE FORMATION OF WIDESPREAD DENSE FOG
DUE TO TURBULENT MIXING. HAVE ISSUED A DENSE FOG ADV FOR THIS GIVEN
TRENDS.
HAVE UTILIZED THE GFS/NGM/RUC13 FOR THE FORECAST PACKAGE. CONVECTIVE
FEEDBACK IS A MAJOR ISSUE WITH ALL MODELS...ESPECIALLY THE NAM...AND
WITH MESOSCALE PROCESS BEING PARAMOUNT IN THE DEVELOPMENT AND
EVOLUTION OF SENSIBLE WEATHER TODAY...MODELS CONTINUE TO STRUGGLE WITH
DETAILS.
TODAY/TONIGHT...MCV/CONVECTIVE COMPLEX OVER IL WILL CONTINUE TO
SHIFT SOUTH WAINING IN THE PROCESS. STRATAFORM RAIN SHIELD WILL
LIKELY DIMINISH AS IT PUSHES TOWARDS THE REGION...WILL CARRY LOW
CHANCE POPS FOR AFOREMENTIONED WAA WING OVER THE SOUTH. MEANWHILE
LL TROUGH AXIS WILL SHIFT SOUTH INTO NORTHERN PORTIONS OF TH FA AND
STALL. DEEP UPPER TROUGH PUSHING INTO THE NORTHERN PLAINS WILL
SUPPORT THE DEVELOPMENT OF SFC LOW PRESSURE...WHICH IN TURN WILL
ALLOW THE STRENGTHENING OF LL SOUTHERLY FLOW THROUGH MUCH OF THE
MIDWEST. THIS WILL ACT TO INCREASE THE THETA-E GRADIENT ACROSS THIS
TROUGH AXIS...ALLOWING MOISTURE POOLING. ONGOING THETA-E ADVECTION
THIS AFTERNOON/EVENING AT THIS BOUNDARY WILL SUPPORT THE PROPAGATION
AND MAINTENANCE OF AN EXPECTED CONVECTIVE COMPLEX EMANATING FROM THE
MCV OVER SD. GIVEN LARGE SCALE FORCING PER AND ADVANCE SW
TROUGH...AND AMPLE HIGH OCTANE CAPE IN PLACE PER SB 3000-4000 J/KG
BY THIS AFTERNOON JUST SOUTH OF THE SFC TROUGH...IT IS EXPECTED THIS
COMPLEX WILL PUSH THROUGH MN/IA/IL/WI AND INTO THE FORECAST AREA BY
EVENING...A SOLUTION THAT THE GFS HAS CONSISTENTLY DISPLAYED IN ONE
WERE TO REMOVE ITS NORTH BIAS AND QUELL THE CONVECTIVE FEEDBACK
SOME. DECENT 0-3 KM SHEAR WILL BE IN PLACE PER BACKING LL FLOW
HELPING TO SUPPORT INTENSE CONVECTION AT THE LEADING EDGE OF A
LEWP/POSSIBLE DERECHO...ESPECIALLY GIVEN CAPE VALUES APPROACHING
5000 J/KG TO THE WEST OF THE FA. ADJUSTED POPS TO REFLECT MAINLY DRY
AFTERNOON WITH A TREND TO LIKELY POPS THIS EVENING. EVEN THOUGH A
SFC TROUGH WILL BE IN PLACE...DONT THINK THERE WILL BE A STRONG
ENOUGH TRIGGER FOR CONVECTION DUE TO LACK MID LEVEL SUPPORT AND A
CAPPING LAYER AROUND H7. HAVE WORDED SEVERE IN THE GRIDS THIS
EVENING GIVEN LARGE MU CAPES APPROACHING 3000 J/KG AMPLE DRY MID
LEVEL PER SFC MID LAYER THETA-E DIFFERENCE APPROACHING 40K/INCREASED
0-3 KM SHEAR AT 30 KNOTS/AND HEIGHT FALLS ALOFT.
FRIDAY...DEEP UPPER TROUGH AND ASSOCIATED COLD FRONT WILL PUSH EAST
INTO THE REGION BY AFTERNOON. HAVE RAISED POPS TO LIKELY IN THE WEST
GIVEN/CAPE/LARGE SCALE ASCENT/AND VERY GOOD FLOW IN PLACE. BEST
CHANCE FOR PRECIP LOOKS TO BE LATE AFTERNOON AND EVENING. SEVERE
STORMS LOOK POSSIBLE AGAIN GIVEN INTENSE MID LEVEL COOLING AND
INCREASING LL AND DEEP SHEAR.
LONG TERM...
LTL CHG TO PREV THINKING AS PNA PATTN RENEWS BY NXT WEEKEND IN
RESPONSE TO STG SW TROUGH AND ATTENDANT JET STREAK OFF BC COAST THIS
MORNING AMPLIFYING QUICKLY SEWD INTO THE GREAT LAKES WHILE DEEP SYS
OVR GULF OF AK MOVES INTO WRN CANADA.
TIMING INCONSISTENCIES REMAIN W/HANDLING OF DEEP CUTOFF DVLPG ACRS
THE LAKES THIS WEEKEND AND MORESO W/HOW QUICKLY SYS OPENS AND LIFTS
OUT EARLY NXT WEEK BUT CERTAINLY NO CONSENSUS AGREEMENT AT THIS
POINT TO WARRANT ANY SIG CHGS TO GRIDS.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SHORT TERM...CHAMBERLAIN
LONG TERM...HOLSTEN
AVIATION...LUDINGTON
Hazardous weather outlook, Jun 26, 4:03 AM EST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 AM EDT THU JUN 26 2008
INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001-
002-004-005-015-016-024-025-271000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
503 AM EDT THU JUN 26 2008 /403 AM CDT THU JUN 26 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND EXTREME SOUTHEASTERN
LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING SOUTH OF A LINE
FROM LAPORTE TO FORT WAYNE...HOWEVER THEY SHOULD REMAIN BELOW
SEVERE LIMITS.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EVENING PARTICULARLY ALONG AND NORTH OF HIGHWAY 30 AFTER 4 PM WITH
A THREAT FOR DAMAGING WINDS AND HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY. SEVERE STORMS
ARE A GOOD BET FRIDAY AFTERNOON AND EVENING ACROSS THE ENTIRE AREA
AND AGAIN SATURDAY AFTERNOON...ESPECIALLY EAST OF A MARION TO
MONTPELIER LINE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 26, 12:51 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
151 PM EDT THU JUN 26 2008
INZ025-032-261830-
GRANT-HUNTINGTON-
151 PM EDT THU JUN 26 2008
...SPECIAL WEATHER STATEMENT...
AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SWAYZEE...OR 10 MILES WEST OF MARION...
MOVING EAST NORTHEAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...
AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
FAIRMOUNT...
MARION...
GAS CITY...
UPLAND...
SWEETSER...
JONESBORO...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
STEINWEDEL
Special weather statement, Jun 26, 12:58 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
158 PM EDT THU JUN 26 2008
INZ020-022-261900-
CASS-WHITE-
158 PM EDT THU JUN 26 2008
...SPECIAL WEATHER STATEMENT...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BROOKSTON...OR 8 MILES
NORTHWEST OF LAFAYETTE...MOVING NORTHEAST AT 25 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MONTICELLO...
LOGANSPORT...
BROOKSTON...
BROOKSTON AND CHALMERS...
NORWAY...
IDAVILLE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LUD
Local storm report, Jun 26, 1:19 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
219 PM EDT THU JUN 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL GARRETT 41.35N 85.13W
06/26/2008 M0.25 INCH DE KALB IN TRAINED SPOTTER
&&
EVENT NUMBER 01661
LMKSpecial weather statement, Jun 26, 1:19 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
219 PM EDT THU JUN 26 2008
INZ025>027-261915-
ADAMS-HUNTINGTON-WELLS-
219 PM EDT THU JUN 26 2008
...SPECIAL WEATHER STATEMENT...
AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF MARKLE...OR 9 MILES WEST OF
BLUFFTON...MOVING EAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
BLUFFTON...
BERNE...
DECATUR...
MONROE...
LIBERTY CENTER AND DILLMAN...
TRAVISVILLE...WELLSBURG AND PONETO...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
STEINWEDEL
Local storm report, Jun 26, 1:41 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
241 PM EDT THU JUN 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL BLUFFTON 40.74N 85.17W
06/26/2008 M0.25 INCH WELLS IN TRAINED SPOTTER
&&
EVENT NUMBER 01662
SAWLocal storm report, Jun 26, 1:53 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
253 PM EDT THU JUN 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 3 NW QUINCY 41.97N 84.93W
06/26/2008 M0.25 INCH BRANCH MI EMERGENCY MNGR
&&
EVENT NUMBER 01663
LMKThunderstorm Wind, Hillsdale
- When
- June 26, 2:06 PM EST to 2:07 PM EST
- Where
- Hillsdale County, 1.24 mi NW of Hillsdale
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.930, -84.640
Emergency management officials reported tree limbs and a few trees down in and around Hillsdale.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Indiana, June 26, 20083 deaths · 2 injured · $66,000 · 1.75 in hail · 36 events
- Flash Flooding and Hail in Ohio, June 26, 20081 death · 1 injured · $362,000 · 1 in hail · 35 events
- Hail and Damaging Winds in Kansas, June 26, 2008$3.1 million · 2 in hail · 15 events
- Flash Flooding and Hail in Iowa, June 26, 2008$432,000 · 1 in hail · 46 events
- Hail and Heavy Rain in North Dakota, June 26, 2008$2.6 million · 1 in hail · 3 events
- Hail and Damaging Winds in Nebraska, June 26, 2008$1.0 million · 1 in hail · 15 events
- Flash Flooding and Hail in Kansas, June 26 to 27, 20081 injured · $200,000 · 1 in hail · 37 events
- Hail and Damaging Wind in Georgia, June 26, 2008$510,000 · 1 in hail · 6 events
- Hail and Damaging Winds in North Dakota, June 26, 2008$168,000 · 1.75 in hail · 19 events
- Hail and Damaging Winds in Pennsylvania, June 26, 2008$260,000 · 1 in hail · 7 events
- Tornado and Hail in Illinois, June 26 to 27, 2008$141,000 · EF0 · 15 events
- Flooding and Damaging Winds in Ohio, June 26, 2008$215,000 · 50 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 111457.